# SDR SWAA2022082232670

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOORBEAM LBL 44; WL 208 / [01] REMOVED CORROSION FROM PASSENGER CABIN FLOORBEAM BS 986 LBL 44; WL 208 IN AREA OF 1' X 1'X 0.110' DEEP ORIGINAL MATERIAL THICKNESS 0.150' FOUND TO BE IN LIMIT IAW SRM 53-70-51-1A-1 DET. 4H; FIG 103-C TOOLS USED MICROMETER ID: ATS1671; S/N:65093024; DUE10/2022;[02] REMOVED CORROSION FROM PASSENGER CABIN FLOOR BEAM BS 986 LBL 44; WL 208 IN AREA OF 1' X 1'X 0.110' DEEP ORIGINAL MATERIAL THICKNESS 0.150' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-51-1A-1 DET. 4H; FIG 103-C TOOLS USED MICROMETER ID: ATS1671; S/N:65093024; DUE10/2022;[03] VERIFIED APPLICABILITY OF SRM 53-70-51-01-1 FOR IDENTIFICATION AND SRM 53-70-51-1A-1 FOR ALLOWABLE LIMIT;[04] VERIFIED CORRECTIVE ACTION 2 AND 3 COMPLETED AND VERIFIED OUT OF LIMITS;[05] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-70-51-2R-4 (REPAIR 4) AND EA 22-153-02234;[06] VERIFIED ITEM 5 CORRECTIVE ACTIONS. VERIFIED MEASUREMENTS.
